# SDR MWEA020022

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912246103
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1038 RIGHT FRAME CAP (P/N 9912246-103) HAS TWO OVERSIZED HOLES WHERE THE AFT UPPER ENGINE PYLON ATTACHES.  REPAIRED PER TELEX MWX-ORD-01-00570H 19 DEC 2001.
